# SDR UIEA2022102401172

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 122,136 hours, 20,579 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Inflt Separation
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

#3 FLAP MOVABLE FAIRING DEPARTED AIRCRAFT ON LANDING RFD( REMOVED ENTIRE FAIRING. PERFORMED CHAPTER 5 CONDITIONAL INSPECTION 1 AREA OF DAMAGE REPAIRED PER SRM SRM 51-70-06. )
